MAUDE Adverse Event Report: EL. EN. ELECTRONIC ENGINEERING SPA ELITE IQ

EL. EN. ELECTRONIC ENGINEERING SPA ELITE IQ
Catalog Number 105-7041-000
Medical Device Problem Code Use of Device Problem (1670)
Health Effect - Clinical Codes Burn(s) (1757); Scar Tissue (2060)
Date of Event 03/14/2024
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported that patient experienced scabbing and ulcers on the legs 2 weeks post spider vein removal treatment using elite iq.Cynosure's clinical team investigated the event and confirmed user error was involved.Operator did not perform patch test prior to treatment.Labeling instructs to always perform patch test prior to any treatment.The smartcool device was also used only before and after treatment, but not during treatment.Per clinical: this is a major contribution to the side effects reported.The burned lesions on the skin suggest that the wrong technique was used.Instead of using the spider veins technique, the operator used the laser hair removal technique.Cynosure medical director observed first, second and third degree burns and expects some permanent scarring in areas of full thickness tissue loss.Per cynosure medical director: patient will most likely experience surgical debridement and/or permanent scarring.Patient was seen by a burn nurse specialist on (b)(6) 2024 and was given neosporin, silicone ointment, and ciprofloxacine pills as preventative medication.Complimentary virtual training was dispatched to the site.Burns are expected side effects from laser treatments, however this event is reportable since permanent scarring is a likely outcome.

Brand Name
ELITE IQ
Common Device Name
ELITE IQ
Manufacturer (Section D)
EL. EN. ELECTRONIC ENGINEERING SPA
via baldanzese 17
calenzano 50041
IT  50041
MDR Report Key19190834
Report Number1222993-2024-00019
Device Sequence Number12666614
Product Code GEX
UDI-Device Identifier08057017760450
UDI-Public(01)08057017760450(11)230227
Combination Product (Y/N)N
Initial Reporter StateAZ
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Importer
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 04/26/2024
Report Date (Section F) 04/26/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Device Catalogue Number105-7041-000
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? Yes
Distributor Facility Aware Date03/27/2024
Event Location Outpatient Treatment Facility
Date Report to Manufacturer04/26/2024
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date04/26/2024
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexFemale
Date Report Sent to FDA04/26/2024